# SDR CA000110067

- Difficulty date: January 5, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Window
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING, WHILE TAXING, THE A/C WAS CAUGHT IN SEVERE WIND GUST. LT WING WAS LIFTED OFF THE GROUND, RT WING TIP CONTACTED THE RUNWAY, LT COCKPIT SIDE WINDOW SHATTERED. AWAITING CREW REPORT. UPDATEAS INFO COMES AVAILABLE.
